# SDR CALA2015092994547

- Difficulty date: September 29, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 57,251 hours, 23,278 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: R2 Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ARMING ISSUE, LEVER DOOR 2R WHEN AIRBORNE LIFTED SLIGHTLY & BACK FLUSH AFTER LANDING.  REPLACED DOOR 2R SLIDE DUE TO IT SHIFTING IN BUSTLE & CAUSING ARMING ISSUES.  REPLACED IAW MM 25-62-44.
